# SDR FDEA201909232328

- Difficulty date: September 23, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1219 X = 8.5 SEAT TRACK FOUND CORROSION. CABIN AT LEFT HAND SEAT TRACK STATION 1219 X = 8.5, CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1209 TO EXISTING SPLICE STATION 1331 X = 8.5. REFER TO SNRM N00869 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
